Volume 29, Number 6
Previous Issue Next Issue

J. Comp. Math., 29 (2011), pp. i-ii

Preview Full PDF 335 1981 Abstract

Kirill D. Nikitin, Maxim A. Olshanskii, Kirill M. Terekhov & Yuri V. Vassilevski

10.4208/jcm.1109-m11si01

J. Comp. Math., 29 (2011), pp. 605-622.

Preview Full PDF 297 2428 Abstract

Zhen Gao, Wai Sun Don & Zhiqiu Li

10.4208/jcm.1110-m11si02

J. Comp. Math., 29 (2011), pp. 623-638.

Preview Full PDF 202 2357 Abstract

Kun Xu & Zhaoli Guo

10.4208/jcm.1109-m11si03

J. Comp. Math., 29 (2011), pp. 639-660.

Preview Full PDF 249 2213 Abstract

Yibing Chen & Song Jiang

10.4208/jcm.1109-m11si04

J. Comp. Math., 29 (2011), pp. 661-683.

Preview Full PDF 249 2256 Abstract

Chuanmiao Chen, Zhong-Ci Shi & Hongling Hu

10.4208/jcm.1110-m11si05

J. Comp. Math., 29 (2011), pp. 684-697.

Preview Full PDF 192 2266 Abstract

Can Huang, Tao Tang & Zhimin Zhang

10.4208/jcm.1110-m11si06

J. Comp. Math., 29 (2011), pp. 698-719.

Preview Full PDF 186 2344 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard